# SDR CA001205024

- Difficulty date: November 23, 2000
- Submitted: December 18, 2000
- Operation: General aviation
- Make and model: Bell 212
- Aircraft time: 16,098 hours
- Engine: Pwa PT6T3
- System (JASC): 2550 · Cargo Compartments
- Part: Bearing
- Condition: Seized
- Location: Cargo Hook
- Component: Cargo Hook, Bell, 204072915011
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) TOP BEARING SEIZED ON CARGO HOOK CAUSING SUPPORT TO CRACK AT BOLT HOLES, SEVERE STRESS ON MOUNTING BOLTS AND BUSHING CAUSING ABNORMAL WEAR OF MOUNTING BUSHING.  (X)
